# SDR IPXA10560208

- Difficulty date: May 20, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N200346H
- Part serial: 00510
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, ATS RESPONSIBILITY - WHILE LOCATED NEW T/E WEDGE FOR RT WING INBD MAIN FLAP ON ACFT.  DROPPED T/E WEDGE CAUSING DAMAGE ON OTBD CORNER OF WEDGE.  REPAIRED IAW 757-200PS, SRM 51-70-10-2R.
